Trudy Instituta Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 2, Pages 84–95 (Mi timb223)  

Locking cohomology of 3-torus

I. V. Usimov

Belarusian State University, Minsk

Abstract: Methods of calculation of the equivariant cohomology of a point to maximal family of orbit types in the case of the action of 3-dimensional torus. Briefly introduced the concept of a generalized Borel functor for isovariant category $G$-spaces and isovariant mappings. The main emphasis is on the calculation of (ordinary) cohomology of universal space $\mathfrak{F}$-izovariant category.

Full text: PDF file (330 kB)
References: PDF file   HTML file
UDC: 515.124.62, 515.122.4
Received: 20.09.2014

Citation: I. V. Usimov, “Locking cohomology of 3-torus”, Tr. Inst. Mat., 22:2 (2014), 84–95

Citation in format AMSBIB
\Bibitem{Usi14}
\by I.~V.~Usimov
\paper Locking cohomology of 3-torus
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 2
\pages 84--95
\mathnet{http://mi.mathnet.ru/timb223}


Linking options:
  • http://mi.mathnet.ru/eng/timb223
  • http://mi.mathnet.ru/eng/timb/v22/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:114
    Full text:58
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021